MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO 12CM IQ STANDARD; INSTRUMENT, ULTRASONIC SURGICAL

STRYKER INSTRUMENTS-KALAMAZOO 12CM IQ STANDARD; INSTRUMENT, ULTRASONIC SURGICAL
Catalog Number 550025S307
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 01/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Device discarded by customer.
 
Event or Problem Description
It was reported that during a surgical procedure the scrub tech held the tip of the device while it was activated which resulted in the tip burning through the scrub techs glove and burn to the tip of a finger.It was also reported there were no delays and no adverse consequences as a result of this event.It was further reported that the procedure was completed.
 
Additional Manufacturer Narrative
H6: the quality investigation is complete.H3 other text : device discarded by customer.
 
Event or Problem Description

Brand Name
12CM IQ STANDARD
Common Device Name
INSTRUMENT, ULTRASONIC SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key11285584
Report Number0001811755-2021-00488
Device Sequence Number3721338
Product Code LFL
UDI-Device Identifier37613327422468
UDI-Public37613327422468
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K190070
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number550025S307
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/08/2021
Supplement Date Received by Manufacturer04/16/2021
Initial Report FDA Received Date02/05/2021
Supplement Report FDA Received Date04/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1